# SDR SWAA2022013156182

- Difficulty date: December 26, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,898 hours, 34,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXISTING REPAIR ON OB AFT FLAP UPPER SURFACE IB END AT LT WING ; 2021-577481 / [01] TOOL USED; CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 29/SEP/22.; [02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196119 DUE DATE 27/JAN/22.; [03] TOOL USED HOT BONDER P/N HCS9200B -AV S/N 18196126 DUE DATE 27 JAN 22; [04] REPAIRED OB AFT FLAP UPPER SURFACE IB END AT LT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16 AND AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL.SEE INDIVIDUAL SIGNOFFS BELOW.; [05] TASCK COMPLETED. RII COMPLETED.
